Reciprocity laws for generalized higher dimensional Dedekind sums

Tom 93 / 2000

Robin Chapman Acta Arithmetica 93 (2000), 189-199 DOI: 10.4064/aa-93-2-189-199

Streszczenie

We define a class of generalized Dedekind sums and prove a family of reciprocity laws for them. These sums and laws generalize those of Zagier [6]. The method is based on that of Solomon [5].

Autorzy

  • Robin Chapman

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek